# SDR CALA9801784

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR LOWER SKIN CORRODED JUST AFT OF OUTBOARD LEADING EDGE TIP WEIGHT.  THE CORRODED SKIN WAS REMOVED.  NEW SKIN WAS INSTALLED IAW SRM 51-30-2 AND 51-40-5.
